# SDR FDEA201909082153

- Difficulty date: September 8, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 85,274 hours, 19,726 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP0789502
- Condition: Corroded
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK UNDER RCB METAL FLOOR PANEL #232FF FOUND CORRODED. MAIN DECK UNDER RCB METAL FLOOR PANEL #232FF CORROSION REMOVED AND FOUND EXCEED LIMIT PER SRM 53-20-50-2R FIGURE 201. PANEL #232FF FABRICATED BY MACHINING AS PER DRAWING WSP0789 REV B. CORRODED FLOOR PANEL REMOVED AND FABRICATED PANEL #232FF INSTALLED PER AMM 53-21-10-2. REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.
